# SDR AALA20110422TUL15

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 62,063 hours, 32,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT ORD-AUS.  CREW REPORTED RIGHT PACK FAILED AND LEFT PACK FAILED IN DESCENT.  EMERGENCY DECLARED FLIGHT DIVERTED MCI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  TIGHTENED BOTH CLAMPS FOR RUBBER BOOT JUST OUTBOARD OF GROUND AIR CONDITIONING CHECK VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
